You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
CONTINUITY AND BOUNDEDNESS FOR OPERATOR-VALUED MATRIX MAPPINGS
Wu Junde, 武俊德, Li Ronglu, 李容象 and Charles Swartz
Taiwanese Journal of Mathematics
Vol. 2, No. 4 (December 1998), pp. 447-455
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43834494
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let E(X) and F(Y) be vector-valued sequence spaces and A be an operator-valued infinite matrix which maps E(X) into F(Y). In this paper, we establish the continuity and boundedness results for matrix A which generalize the scalar results.
Taiwanese Journal of Mathematics © 1998 Mathematical Society of the Republic of China